MathSciNet Relay Station
MathSciNet bibliographic data
MR274485 (43 #248) 16.10
Roggenkamp, Klaus W. Projective homomorphisms and extensions of lattices. J. Reine Angew. Math. 246 1971 41–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement